UGC Approved and NAAS rated ESCI journal

ISSN (Online): 2229-5666  |  ISSN (Print): 0974-8024

Submission Guidelines

 

The journal will accept good quality papers in the aforesaid areas from the authors. Initially the pap er should be sent in A4 size in double spacing in MS Word in normal style, Times New Roman font with mathematical characters and expressions in Microsoft Equation 3.0 through E Mail along with two hard copies. After acceptance of the paper author(s) have to change the manuscript in the following format in MS Word:

 

Paper Size:

6.5”X 9.5”; Top Margin: 1.0”; Bottom: 0.6”; Header: 0.6”; Footer: 0.4”; Gutter: 0.0; Gutter Position: Left; Inside Margin: 0.8”, Out Side Margi n: 0.8”;

 

Font Size:

Title: 13 point, uppercase bold and centered,

 

Author Name(s):

11 point, Upper and Lower case bold and centered,

 

Headings:

11 point, Upper and Lower Case Bold and Left aligned,

 

Abstract:

9 point justify,

 

Key Words:

9 point, Number of words not exceeding 10,

 

Text including mathematical expressions:

10 point, single spaced, justify;

 

Table and Figure Captions:

below, 9 point centered,

 

References:

Serially numbered, limited, most relevant to the research work and quoted in the introduction i,e. 1. Smith, A.F.M. and Roberts, G.O. (1993). Bayesian computation via the Gibbs sampler and related Mark ov chain Monte Carlo Methods. J. Roy. Statist. Soc. B, 55, 2-23.

 

In order to submit your paper, you have to first sign up and then login and then upload your paper. You can register by clicking here. If you have any query regarding the registration or any other thing. You can email on "jrss.india@gmail.com".

 

 

TOP

Journal of Reliability and Statistical Studies

Copyright © 2016 Journal of Reliability and Statistical Studies